# SDR AALA201808139027

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 66,828 hours, 25,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY A EMERGENCY LIGHT INOPERATIVE. THE AIRCRAFT WAS GROUNDED.  REPLACED FORWARD LAVATORY EMERGENCY LIGHT IAW AMM 33-24-02 . OPS NORMAL.
